Sharp maximal function inequalities and boundedness for commutators related to generalized fractional singular integral operators
© Gu and Cai; licensee Springer. 2014
Received: 9 March 2014
Accepted: 25 April 2014
Published: 23 May 2014
In this paper, some sharp maximal function inequalities for the commutators related to certain generalized fractional singular integral operators are proved. As an application, we obtain the boundedness of the commutators on Lebesgue, Morrey and Triebel-Lizorkin spaces.
Keywordssingular integral operator commutator sharp maximal function Morrey space Triebel-Lizorkin space Lipschitz function
1 Introduction and preliminaries
By using a classical result of Coifman et al. (see ), we know that the commutator is bounded on (). Now, as the development of singular integral operators and their commutators, some new integral operators and their commutators are studied (see [2–7]). In [5, 8, 9], the boundedness for the commutators generated by the singular integral operators and Lipschitz functions on Triebel-Lizorkin and () spaces are obtained. In , some singular integral operators with general kernel are introduced, and the boundedness for the operators and their commutators generated by and Lipschitz functions are obtained (see [10, 11]). Motivated by these, in this paper, we will prove some sharp maximal function inequalities for the commutator associated with certain generalized fractional singular integral operators and the and Lipschitz functions. As an application, we obtain the boundedness of the commutator on Lebesgue, Morrey and Triebel-Lizorkin space.
For , let .
For and , let be the homogeneous Triebel-Lizorkin space (see ).
In this paper, we will study some singular integral operators as follows (see ).
where and . We write .
where Ω is homogeneous of degree zero on , and for some , that is, there exists a constant such that for any , . When , is the Riesz potential (fractional integral operator).
It is well known that commutators are of great interest in harmonic analysis, and they have been widely studied by many authors (see [2, 7]). In , Pérez and Trujillo-Gonzalez prove a sharp estimate for the commutator. The main purpose of this paper is to prove some sharp maximal inequalities for the commutator . As an application, we obtain the -norm inequality, and for Morrey and Triebel-Lizorkin spaces boundedness for the commutator.
We shall prove the following theorems.
Theorem 4 Let there be a sequence , , , and . Suppose is a bounded linear operator from to and has a kernel K satisfying (1). Then is bounded from to .
Theorem 5 Let there be a sequence , , , , and . Suppose is a bounded linear operator from to and has a kernel K satisfying (1). Then is bounded from to .
Theorem 6 Let there be a sequence , , , and . Suppose is a bounded linear operator from to and has a kernel K satisfying (1). Then is bounded from to .
Theorem 7 Let there be a sequence , , and . Suppose is a bounded linear operator from to and has a kernel K satisfying (1). Then is bounded from to .
Theorem 8 Let there be a sequence , , , and . Suppose is a bounded linear operator from to and has a kernel K satisfying (1). Then is bounded from to .
Corollary Let , that is, is the singular integral operator as Definition 1. Then Theorems 1-8 hold for .
3 Proofs of theorems
To prove the theorems, we need the following lemma.
Lemma 1 (see )
Let be the singular integral operator as Definition 1. Then is bounded from to for and .
Lemma 2 (see )
Lemma 3 (see )
This finishes the proof. □
The proofs of two Lemmas are similar to that of Lemma 5 by Lemmas 1 and 4, we omit the details.
These complete the proof of Theorem 1. □
This completes the proof of Theorem 2. □
This completes the proof of Theorem 3. □
This completes the proof of Theorem 4. □
This completes the proof of Theorem 5. □
This completes the proof of Theorem 6. □
This completes the proof of the theorem. □
This completes the proof of the theorem. □
Project supported by Hunan Provincial Natural Science Foundation of China (12JJ6003) and Scientific Research Fund of Hunan Provincial Education Departments (12K017).
- Coifman R, Rochberg R, Weiss G: Factorization theorems for Hardy spaces in several variables. Ann. Math. 1976, 103: 611–635. 10.2307/1970954MathSciNetView ArticleMATHGoogle Scholar
- Chanillo S: A note on commutators. Indiana Univ. Math. J. 1982, 31: 7–16. 10.1512/iumj.1982.31.31002MathSciNetView ArticleMATHGoogle Scholar
- Di Fazio G, Ragusa MA: Commutators and Morrey spaces. Boll. Unione Mat. Ital., A (7) 1991, 5: 323–332.MathSciNetMATHGoogle Scholar
- Di Fazio G, Ragusa MA: Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients. J. Funct. Anal. 1993, 112: 241–256. 10.1006/jfan.1993.1032MathSciNetView ArticleMATHGoogle Scholar
- Janson S: Mean oscillation and commutators of singular integral operators. Ark. Mat. 1978, 16: 263–270. 10.1007/BF02386000MathSciNetView ArticleMATHGoogle Scholar
- Liu LZ: Interior estimates in Morrey spaces for solutions of elliptic equations and weighted boundedness for commutators of singular integral operators. Acta Math. Sci. 2005,25(1):89–94.MathSciNetMATHGoogle Scholar
- Pérez C, Trujillo-Gonzalez R: Sharp weighted estimates for multilinear commutators. J. Lond. Math. Soc. 2002, 65: 672–692. 10.1112/S0024610702003174View ArticleMathSciNetMATHGoogle Scholar
- Chen WG: Besov estimates for a class of multilinear singular integrals. Acta Math. Sin. 2000, 16: 613–626. 10.1007/s101140000059View ArticleMathSciNetMATHGoogle Scholar
- Paluszynski M: Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss. Indiana Univ. Math. J. 1995, 44: 1–17.MathSciNetView ArticleMATHGoogle Scholar
- Chang DC, Li JF, Xiao J: Weighted scale estimates for Calderón-Zygmund type operators. Contemp. Math. 2007, 446: 61–70.MathSciNetView ArticleMATHGoogle Scholar
- Lin Y: Sharp maximal function estimates for Calderón-Zygmund type operators and commutators. Acta Math. Sci. Ser. A Chin. Ed. 2011, 31: 206–215.MathSciNetMATHGoogle Scholar
- Garcia-Cuerva J, Rubio de Francia JL North-Holland Mathematics Studies 16. In Weighted Norm Inequalities and Related Topics. North-Holland, Amsterdam; 1985.Google Scholar
- Stein EM: Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals. Princeton University Press, Princeton; 1993.MATHGoogle Scholar
- Peetre J: On the theory of -spaces. J. Funct. Anal. 1969, 4: 71–87. 10.1016/0022-1236(69)90022-6MathSciNetView ArticleGoogle Scholar
- Chiarenza F, Frasca M: Morrey spaces and Hardy-Littlewood maximal function. Rend. Mat. 1987, 7: 273–279.MathSciNetMATHGoogle Scholar
- Mizuhara T: Boundedness of some classical operators on generalized Morrey spaces. Harmonic Analysis. ICM-90Satellite Conference Proceedings (Sendai, 1990) pp. 183-189 (1991).Google Scholar
- Muckenhoupt B, Wheeden RL: Weighted norm inequalities for fractional integral. Trans. Am. Math. Soc. 1974, 192: 261–274.MathSciNetView ArticleMATHGoogle Scholar
- Coifman R, Rochberg R: Another characterization of . Proc. Am. Math. Soc. 1980, 79: 249–254. 10.1090/S0002-9939-1980-0565349-8MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.